# SDR EE4Y2025071622713

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 69,001 hours, 26,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-ZL-471-01-1-001, ENGINE # 1 PYLON OUTBOARD SIDE RIB 7A WITH CORROSION. PERFORMED PERMANENT BLEND OUT REPAIR ON LH WING LOWER SKIN PYLON OUT SIDE IAW COOPESA EO # COO-EO-2025-22665-R00  APPROVED AND DOCUMENTED ON AIRBUS FORM RDAF  81619757/004/2025 # A AND ALLEGIANT ERO A32X-STR-57ERO-00342-R00. THE REPAIR IS CLASSIFIED MAJOR.THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q167 ITEM 4-1.
